Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 7, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 3 (1982)
Bull. Amer. Math. Soc. 7 (1982)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 3 (1982)
Bull. Amer. Math. Soc. 7 (1982)
More Information
Full-text PDF     Request Permissions
Schrödinger semigroups
Barry Simon.
Bull. Amer. Math. Soc. 7 (1982), 447-526
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670130
The ergodic theoretical proof of Szemerédi’s theorem
H. Furstenberg, Y. Katznelson and D. Ornstein.
Bull. Amer. Math. Soc. 7 (1982), 527-552
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670131
Elementary methods in the study of the distribution of prime numbers
Harold G. Diamond.
Bull. Amer. Math. Soc. 7 (1982), 553-589
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670132
A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^{p}$
D. L. Burkholder.
Bull. Amer. Math. Soc. 7 (1982), 591-595
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670133
Real relative cohomology of finite-codimension germs
Claude André Roche.
Bull. Amer. Math. Soc. 7 (1982), 596-598
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670134
New defect relations for meromorphic functions on $\mathbf{C}^{n} $
Bernard Shiffman.
Bull. Amer. Math. Soc. 7 (1982), 599-601
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 670135
Author index to Volumes $6-7$
Bull. Amer. Math. Soc. 7 (1982), 645-649
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Fuzzy sets and systems: Theory and applications, by Didier Dubois and Henri Prade.
Reviewer: E. G. Manes
Bull. Amer. Math. Soc. 7 (1982), 603-612
Review information
Full-text PDF
Locally convex spaces, by H. Jarchow.
Modern methods in topological vector spaces, by Albert Wilansky.
Reviewer: James R. Retherford
Bull. Amer. Math. Soc. 7 (1982), 612-615
Review information
Full-text PDF
Introduction to algebraic $K$-theory, by John R. Silvester.
Reviewer: Susan C. Geller
Bull. Amer. Math. Soc. 7 (1982), 616-618
Review information
Full-text PDF
Emmy Noether, a tribute to her life and work, by James W. Brewer and Martha K. Smith.
Reviewer: Hans Zassenhaus
Bull. Amer. Math. Soc. 7 (1982), 618-622
Review information
Full-text PDF
An introduction to variational inequalities and their applications, by David Kinderlehrer and Guido Stampacchia.
Reviewer: Haim Brezis
Bull. Amer. Math. Soc. 7 (1982), 622-627
Review information
Full-text PDF
Propriétés spectrales des algèbres de Banach, by Bernard Aupetit.
Reviewer: Sandy Grabiner
Bull. Amer. Math. Soc. 7 (1982), 628-633
Review information
Full-text PDF
The origins of Cauchy's rigorous calculus, by Judith V. Grabiner.
Équations différentielles ordinaires: Ordinary differential equations, by Augustin Louis Cauchy.
Reviewer: William C. Waterhouse
Bull. Amer. Math. Soc. 7 (1982), 634-638
Review information
Full-text PDF
Numerical methods for stiff equations and singular perturbation problems, by Willard L. Miranker.
Reviewer: L. F. Shampine
Bull. Amer. Math. Soc. 7 (1982), 638-640
Review information
Full-text PDF
The tragicomical history of thermodynamics $1822 - 1854$, by C. Truesdell.
Reviewer: I. Grattan-Guinness
Bull. Amer. Math. Soc. 7 (1982), 640-643
Review information
Full-text PDF